Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering from PME and Pre ejaculation, taking serlift, fluzin, feeling insomniac. Should i continue with same?

Hello sir, I am suffering from PME and Pre ejaculation weakness. Doctor has prescribed be following tablets. However, I don t find any of the tablets related to my prob. Moreover I feel higher pulse rate and insomnia . Should I continue with the tablets or consult other doc. 1. Serlift 25 2. Fluzin 20 3. caldikind plus 4. arcaloin
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.

You haven't mentioned your age, whether married or not etc.

Premature ejaculation is a subjective feeling.
Most of the individuals can remain in the vagina for 1-3 minutes only. Not more than that. Foreplay can be extended for any longer time as they wishes and got trained.
Ejaculation time will be still shorter for those who have long abstinence and people who are very young because of hyper-excitement and stimulation. This will get settled in due course.
There are other ways to satisfy your partner about which your sexologist will guide you.
There is nothing like Pre ejaculation weakness.

There are other good drugs available to extend the ejaculation time and have to be used with the guidance of your physician.
So consult a Sexual Medicine Specialist and get a nice sexperience.
Dr S.Murugan
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor